# SDR ASAA2022021137407

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,333 hours, 16,452 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005668
- Condition: Inoperative
- Location: #1 Engine
- Part time: 45,847 hours, 14,054 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NO FREQ'S & VOLTS ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #1 IDG OPS CK GOOD. REF B737-800 AMM 24-11-11.
